`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 13,Number 3,     August 2005

1

Quasi-periodic solutions for completely resonant non-linear wave equations in 1D and 2D   Pages : 541 - 552

Michela Procesi

 Abstract       Full Text      Related Articles

2

On Fourier parametrization of global attractors for equations in one space dimension   Pages : 553 - 560

Igor Kukavica

 Abstract       Full Text      Related Articles

3

Long-time behavior for competition-diffusion systems via viscosity comparison   Pages : 561 - 581

Lia Bronsard and Seong-A Shim

 Abstract       Full Text      Related Articles

4

Asymptotic stability of solitary waves for the Benjamin-Bona-Mahony equation   Pages : 583 - 622

Khaled El Dika

 Abstract       Full Text      Related Articles

5

A perturbation theorem for linear Hamiltonian systems with bounded orbits   Pages : 623 - 635

Roberta Fabbri,  Carmen Núñez and Ana M. Sanz

 Abstract       Full Text      Related Articles

6

Patterns generation and transition matrices in multi-dimensional lattice models   Pages : 637 - 658

Jung-Chao Ban and Song-Sun Lin

 Abstract       Full Text      Related Articles

7

Wellposedness for a parabolic-elliptic system   Pages : 659 - 682

Giuseppe Maria Coclite,  Helge Holden and Kenneth H. Karlsen

 Abstract       Full Text      Related Articles

8

Properties of blow-up solutions to a parabolic system with nonlinear localized terms   Pages : 683 - 700

Huiling Li and Mingxin Wang

 Abstract       Full Text      Related Articles

9

Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces   Pages : 701 - 719

Songsong Lu,  Hongqing Wu and Chengkui Zhong

 Abstract       Full Text      Related Articles

10

A priori estimates and precise regularity for parabolic systems with discontinuous data   Pages : 721 - 742

Dian Palagachev and Lubomira Softova

 Abstract       Full Text      Related Articles

11

p-Laplacian problems where the nonlinearity crosses an eigenvalue   Pages : 743 - 753

Kanishka Perera and Andrzej Szulkin

 Abstract       Full Text      Related Articles

12

Euler equation in a channel in space dimension 2 and 3   Pages : 755 - 778

M. Petcu

 Abstract       Full Text      Related Articles

13

Mean topological dimension for actions of discrete amenable groups   Pages : 779 - 793

Michel Coornaert and Fabrice Krieger

 Abstract       Full Text      Related Articles

14

On the monotonicity of the period function of a quadratic system   Pages : 795 - 810

Yulin Zhao

 Abstract       Full Text      Related Articles

15

Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system   Pages : 811 - 825

Gustavo Ponce and Jean-Claude Saut

 Abstract       Full Text      Related Articles

16

Attractors under discretizations with variable stepsize   Pages : 827 - 841

Barnabas M. Garay and Keonhee Lee

 Abstract       Full Text      Related Articles